Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why did I get white discharge after taking unwanted 72 ?

hello sir , i m rani and im 19 yers old and my problem is on 12th may i am sex with my boy frnd in 1st time.after sex i m taking a unwanted 72 capsul within 30 hours.after taking this capsul some thing bleading in white colores.i don t know what is this .i am worried about think this.can you suggest me plz sir as soon aS POSIBLE.
Mon, 23 Jan 2012
Report Abuse
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi welcome to HealthcareMagic Forum

the tablet the Unwanted taken is an emergency contraceptive... It will not allow the fertilized ovum to get implanted.. there will be some amount of discharge per vagina due to sudden harmonal changes... the termination of pregnancy will take place after few days.... after the termination again the menstrual cycle will resume to normal... there nothing much to worry.. it better to use condoms during coitus next time...
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor I m 23 and I just got married and last time my husband didn t use condom.. but I had unwanted 72 with in 30 hours..;but after taking that pill I m getting discharge little in white and some in transparent....and also feeling pain in stomach.... Can you please tell me why this is happening to me...

doctor1 MD

Hello My bf n I had sex on 26 27 and 28 December and on 27 at 1 o clock in da night I took unwanted 72. I hv taken this pill few times before also n I usually get period on the fifth day after taking the pill but this time it s my 7th day n I still did not get my menses..... I has thick white discharge frm last two days but no pain or cramp I m extremely worried Please help me out if you can Regards Shikha

doctor1 MD

Hello doctor..my age is 21 and my girlfriend s age is 20...we had sex on saturday night...actually i did nt insert my whole pennis...i just inserted a liitle...and the colourless sperms were coming out from my pennis...im not sure that my sperms(colourless,not white one) got touched at her vagina or not,but just for safety i gave her a unwanted-72 the next morning..and she took it.....everything was going good after that..she was nt feeling dizzy..she did nt evn vomit also....but after 10hours of taking that i-pill..she s suffering from abdominal pain....why is this happening???will the pain increase??what shall we do now??or is she pregnant??till when will the pain remain?

Recent questions on  Abortion

doctor1 MD

Hi.. I am 24 yrs.. Female.. Married before 7 months. Yday i had severe head ache with slight fever and it was ok after a sleep. Today from morning i found the traces of blood in Urine and in eve i found with some clots. i feel very slight pain in my lower belly. Please note i had pills for aborting 3 weeks fetus consulting my Gynecologist.

doctor1 MD

ive had miscarriage with out knowing it. I stop menstruating for 3 months I thought its just because of stress and exercise, I usually jog and bike at morning. two months later I started having rashes in the shoulders, and breast. Is it because of missed miscarriage? Thus the dead fetus in my womb infect my immune system that started having rashes?

doctor1 MD

I had an abortion around the 18th of july,had unprotected sex with my husband about 3 weeks after that,but i immediately went and got plan b pills,Took a pregnancy test last week and it was positive,can it be a false positive due to abortion and plan b pill

doctor1 MD

Hello, I m 26 and had a surgical abortion on December 5th 2013, I was 6 weeks pregnant. I had the contraceptive implant fitted at the same time. An ultrasound later that day showed some retained tissue and on the 7th I was given a half dose of the abortion pill to flush the remainder out. I had heavy bleeding and pain for a few days but it settled. However, 5 months down the line I am still having very spotty bleeding, no pain and very light but probably on average 4 days out of 7 every week. I know the implant can cause irregular bleeding but I also notice on a regular basis, tiny scraps of tissue after I pass urine, there is no blood, just a number of pieces of tissue ranging from 2-15mm long. Can you offer any advice? Thank you.

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???